# SDR 0201849867

- Difficulty date: May 30, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 56,816 hours, 54,812 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS SET TO 15 DEGREES FOR TAKEOFF, THE RIGHT FLAP INDICATOR SHOWED 15 DEGREES BUT THE LEFT INDICATOR SHOWED 18 DEGREES.  CREW EXPERIENCED A TENDENCY TO ROLL TO THE RIGHT FROM LIFTOFF TO FLAP RETRACTION.  FLIGHT CONTINUED TO DESTINATION AND LANDED UNEVENTFULLY AT DTW.  NO MENTION OF UNCOMMANDED ROLL OR FLAP POSITIONS DURING LANDING.  MAINTENANCE REPLACED THE LEFT FLAP POSITION INDICATOR TRANSMITTER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
